MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® LITHIUM HEPARINN (LH) 37 USP; BLOOD COLLECTION TUBE

BECTON, DICKINSON & CO. BD VACUTAINER® LITHIUM HEPARINN (LH) 37 USP; BLOOD COLLECTION TUBE
Catalog Number 366664
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device lot #: unknown, medical device expiration date: unknown, device manufacture date: unknown.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd vacutainer® lithium heparin (lh) 37 usp units blood collection tubes there was an issue with a difficult erroneous results.It was stated ¿negative bias with ionized calcium.¿ there was no report of injury or further medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history record could not be conducted.Investigation conclusion: as no samples or photos were received for evaluation, the customer's indicated failure mode was not observed by bd.Root cause description: as there was no sample or photo available for evaluation, a root cause could not be determined.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported with the use of the bd vacutainer® lithium heparinn (lh) 37 usp units blood collection tubes there was an issue with a difficult erroneous results.It was stated ¿negative bias with ionized calcium.¿ there was no report of injury or further medical intervention.

Brand Name
BD VACUTAINER® LITHIUM HEPARINN (LH) 37 USP
Common Device Name
BLOOD COLLECTION TUBE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7631093
Report Number1917413-2018-03035
Device Sequence Number19262135
Product Code JKA
UDI-Device Identifier50382903666640
UDI-Public50382903666640
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number366664
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer05/30/2018
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;